Peter Weidemaier
The trace theorem $W^{2,1}_{p}(\Omega _{T}) \ni f \mapsto \nabla _{\!x} f \in W^{1-1/p,1/2-1/2p}_p(\partial \Omega _{T})$ revisited

Comment.Math.Univ.Carolinae 32,2 (1991) 307-314.

Abstract:Filling a possible gap in the literature, we give a complete and readable proof of this trace theorem, which also shows that the imbedding constant is uniformly bounded for $T \delimiter "3223379 0$. The proof is based on a version of Hardy's inequality (cp. Appendix).

Keywords: trace theory, anisotropic Sobolev spaces
AMS Subject Classification: 46E35